# SDR DXTA2023062689640

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500467
- Aircraft time: 4,148 hours, 3,232 cycles
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: 50537098901
- Condition: Damaged
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: LOUD HUMMING NOISE/VIBRATION COMING FROM CABIN NEAR SEAT #4. ABOVE FL380 AND AT CRUISE SPEED.  REMOVED AND REPLACED FLAP SEAL ON PANEL 532AB IN REFERENCE TO EMB PHENOM 300 SRM 51-40-00. S
